My WebMD Sign In, Sign Up

Ask Your Question

WebMD Answers

120 Characters remaining
120 Characters remaining
  • First, try and keep your question as short as possible.
  • Include specific words that will help us identify questions that may already have your answer.
  • If you don't find your answer, you can post your question to WebMD Experts and Contributors.

Close

Posted: | Report This Report Question |
Q.

Why do I still have blood and pus in urine after two rounds of antibiotics?

I have no other symptoms--no frequent/painful urination, no fever, no pain.

Meds taken:
Aug 30:  7 days, twice a day:  Nitrofurnatoin mono-mcr 100 mg

Sep 25:  10 days, twice a day;  Ciprofloxacin HCL 500 mg tab

follow up urine test:  Oct 23:  Still have blood and pus in urine

Related Topics: Urination, Fever, Pain, Antibiotic
 

Answers From Experts & Organizations (1)

General Medicine
Nursing
1,299 Answers
20,907 Helpful Votes
234 Followers
A.
I can hear the frustration in your question. It's always annoying when we do what we're told, and our medical problem still doesn't clear up.

Unfortunately, only your doctor can tell you what's going on. I can tell you that some infections require more than one course of antibiotics to treat. Or they require a very specific antibiotic. Because your physician knows your medical history, he or she can look into this further to determine what the best course of action is.

I'm sorry you're going through this. All of us in medicine sometimes wish we had a magic wand in order to cure people's conditions immediately. As of right now, we're still waiting.

Hang in there!

This answer should not be considered medical advice...down arrowThis answer should not be considered medical advice and should not take the place of a doctor’s visit. Please see the bottom of the page for more information or visit our Terms and Conditions.up arrow

Posted:
| Report This Report Answer

Was this helpful?

YesNo

Thanks for your feedback.

4 of 11 found this helpful